Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 60, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 5, 2013, 9:04 PM CDT for George County, Greene County, Mississippi; Mobile County, Washington County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2013, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 5, 2013, 10:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 26 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 2.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WUUS54 KMOB 060204
SVRMOB
ALC097-129-MSC039-041-060300-
/O.NEW.KMOB.SV.W.0060.130606T0204Z-130606T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
904 PM CDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
SOUTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1000 PM CDT
* AT 901 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES NORTHWEST OF CITRONELLE...OR
4 MILES SOUTHWEST OF DEER PARK...AND MOVING SOUTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOWA CHOCTAW RESERVATION... MOVICO...
SEMMES... SATSUMA... MOUNT VERNON...
I65 AND US 43... GULFCREST... CREOLA...
CITRONELLE...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 15 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3073 8842 3073 8847 3126 8858 3137 8813
3093 8793 3092 8795 3090 8796 3088 8799
3086 8798 3071 8841
TIME...MOT...LOC 0204Z 338DEG 31KT 3114 8835
$$1 follow-up statement
633
WWUS54 KMOB 060257
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
957 PM CDT WED JUN 5 2013
ALC097-129-MSC039-041-060307-
/O.EXP.KMOB.SV.W.0060.000000T0000Z-130606T0300Z/
WASHINGTON AL-GREENE MS-GEORGE MS-MOBILE AL-
957 PM CDT WED JUN 5 2013
...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE FOR
NORTHERN MOBILE...EASTERN GEORGE...SOUTHEASTERN GREENE AND
SOUTHWESTERN WASHINGTON COUNTIES...
AT 956 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHERN
MOBILE...EASTERN GEORGE...SOUTHEASTERN GREENE AND SOUTHWESTERN
WASHINGTON COUNTIES HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1000 PM CDT.
LAT...LON 3073 8842 3073 8847 3126 8858 3137 8813
3093 8793 3092 8795 3090 8796 3088 8799
3086 8798 3071 8841
TIME...MOT...LOC 0257Z 338DEG 31KT 3072 8815
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 8:40 PM CDT, 24 minutes earlier.
Area forecast discussion, Jun 5, 8:40 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
840 PM CDT WED JUN 5 2013
.MESOSCALE UPDATE...A LINE OF THUNDERSTORMS MOVING IN FROM THE
NORTHWEST WILL AFFECT THE NORTHWESTERN THIRD OF THE COUNTY WARNING
AREA. WE HAVE APPROXIMATELY DOUBLED THE POPS AND INCREASED RAINFALL
FOR THE GRIDS AND POINT-CLICK. INCLUDED HEAVY RAIN AND GUSTY WIND
WORDING.
&&
.AVIATION UPDATE...NOT MUCH CHANGE TO 00Z TAFS BUT WILL UPDATE FOR
BAND OF SHRA AND TSRA COMING IN FROM THE NORTHWEST...EXPECTED
CONSIDERABLY WEAKER BY THE TIME IT REACHES MOBILE AND BFM...WEAKER
STILL FOR PNS. CHANCES OF CONDITIONS DOWN TO VLIFR INCREASE NORTH
AND WEST.
&&
.PREV DISCUSSION... /ISSUED 324 PM CDT WED JUN 5 2013/
SHORT TERM...(TONIGHT THROUGH MONDAY)...FOR THE SHORT TERM...A
SYSTEM OVER THE CENTRAL GULF OF MEX...IN THE SOUTH END OF AN UPPER
TROUGH STRETCHING SOUTH OVER THE MISS RIVER VALLEY AND GULF OF MEX. A
SHORTWAVE IS MOVING THROUGH THE MID MISS RIVER SECTIONS OF THE ROUGH
TONIGHT...FIRST DRAWING THE GULF SYSTEM NORTH...THEN SWEEPING IT
NORTHEAST TOWARDS THE FL PENINSULA/PANHANDLE JUNCTURE. THE NAM IS
ADVERTISING A WEAKER SHORTWAVE MOVING OVER THE MISS RIVER
VALLEY...ALLOWING THE GULF SYSTEM TO SLOWLY MEANDER NORTH TOWARDS THE
WESTERN FL PANHANDLE. AM GOING WITH THE CONSENSUS OF THE MODELS FOR
THIS SYSTEMS MOVEMENT.
FOR THE FORECAST...THIS MEANS THE CURRENT ACTIVITY WILL DECREASE
INTO THE OVERNIGHT HOURS...BUT AS MORE ENERGY SWINGS THROUGH THE
MISS RIVER TROUGH(OVER THE LOWER MISS RIVER VALLEY...AM EXPECTING
ANOTHER ROUND TOMORROW. HAVE A FEELING IT WILL BE FARTHER SOUTH THAN
THE GFS IS ADVERTISING...SO HAVE BUMPED POPS UP FROM THE GFS
SOLUTION. /16
LONG TERM...(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)...MOIST
UNSETTLED WEATHER PATTERN EXPECTED THROUGH THE WEEKEND WITH SCATTERED SHOWERS
AND THUNDERSTORMS DEVELOPING ALONG A STALLED...WEAKENING
FRONTAL BOUNDARY THAT MOVES INTO THE AREA THURSDAY NIGHT. CONVECTION
WILL BE MAXIMIZED DURING THE AFTERNOON AND DIMINISHING DURING THE
EVENING HOURS. BY MONDAY...THE LONGWAVE TROUGH ALOFT THAT HAS
PERSISTED OVER THE REGION BEGINS TO FILL ALLOWING THE BERMUDA HIGH TO
BEGIN BUILDING IN. THIS WILL RESULT IN THE WARMING OF OUR DAYTIME
HIGHS BY A FEW DEGREES...A DECREASE IN LAYER PRECIPITABLE WATER...AND
MORE ISOLATED VERSUS SCATTERED AFTERNOON CONVECTION ALONG THE SEA
BREEZE FRONT. /08 JW
MARINE...THE SYSTEM OVER THE OPEN GULF OF MEX HAS WANDERED NORTH
TODAY...THEN IS EXPECTED TO TAKE A NORTHEAST TREK TONIGHT INTO
THURSDAY. MODERATE TO STRONG EAST TO SOUTHEAST WINDS WILL BECOME A
LIGHT OFFSHORE THURSDAY INTO THURSDAY NIGHT AS THE SYSTEM MOVES OFF.
ANOTHER SHORTWAVE MOVING OVER THE AREA WILL BRING A RE-ENFORCING
SHOT OF NORTHERLY AIR FRIDAY INTO FRIDAY EVENING. A SURFACE RIDGE
WILL BUILD WEST OVER THE GULF OF MEX...BRINGING BACK A SOUTH TO
SOUTHWESTERLY FLOW TO THE AREA FOR THE WEEKEND INTO THE COMING WEEK.
/16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 86 71 90 70 / 50 60 30 30 20
PENSACOLA 73 85 73 88 74 / 50 60 20 30 20
DESTIN 75 83 73 84 74 / 40 60 20 30 20
EVERGREEN 69 86 69 91 67 / 80 60 30 50 20
WAYNESBORO 68 87 68 90 65 / 80 70 40 30 20
CAMDEN 68 86 69 89 67 / 80 70 40 50 20
CRESTVIEW 70 86 68 91 68 / 60 60 20 40 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 8 PM THURSDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
HIGH SURF ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
&&Hazardous weather outlook, Jun 5, 8:45 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 845 PM CDT WED JUN 5 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-070145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 845 PM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT A HIGH SURF ADVISORY IS IN EFFECT. THERE IS A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES. DANGEROUS SURF CONDITIONS AND MINOR COASTAL FLOODING WILL CONTINUE DUE TO SWELL FROM TROPICAL STORM ANDREA WHICH FORMED IN THE EAST-CENTRAL GULF OF MEXICO ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA. BREAKERS 2 TO 4 FEET OR HIGHER WILL ALSO ALSO AFFECT AREA BEACHES TONIGHT. ELSEWHERE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION THIS EVENING. THE STRONGEST STORMS WILL AFFECT INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...WHERE A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINFALL. PONDING OF WATER ON AREA ROADS AND FLOODING OF LOW LYING AREAS WILL BE POSSIBLE UNDERNEATH THE HEAVIER SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HIGH SURF ADVISORY IS IN EFFECT THROUGH LATE THURSDAY EVENING. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH LATE THURSDAY EVENING. HAZARDOUS SURF CONDITIONS AND MINOR COASTAL FLOODING WILL CONTINUE THROUGH LATE THURSDAY EVENING DUE TO SWELL FROM TROPICAL STORM ANDREA. ELSEWHERE...SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS THEREAFTER. SOME STORMS MAY BRING WIND GUSTS 35 TO 45 MPH...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-070145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 845 PM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT DUE TO A COMBINATION OF STRONG EAST WINDS AND SEAS BUILDING TO 6 TO 9 FEET. THIS IS DUE TO WIND AND SWELL FROM TROPICAL STORM ANDREA WHICH FORMED IN THE EAST-CENTRAL GULF OF MEXICO ABOUT 320 MI SOUTH- SOUTHWEST OF APALACHICOLA FLORIDA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THROUGH EARLY FRIDAY WHILE STRONG EAST WINDS...BECOMING NORTHEAST THURSDAY...AND SEAS 6 TO 9 FEET. WIND AND SEAS WILL SUBSIDE OUT TO 20 MILES AROUND MIDDAY THURSDAY THROUGH THURSDAY AFTERNOON.
In the hours before
Special weather statement, Jun 5, 4:33 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 433 PM CDT WED JUN 5 2013 ALZ051>055-MSZ067-052230- CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-WAYNE MS-CLARKE AL- 433 PM CDT WED JUN 5 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHERN CHOCTAW...NORTHERN MONROE...NORTHWESTERN WASHINGTON...WILCOX AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 530 PM CDT... AT 428 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF CAMDEN TO 10 MILES NORTHWEST OF GROVE HILL TO 15 MILES NORTH OF CHATOM...AND MOVING NORTHWEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... TOXEY... SILAS... NEEDHAM... GILBERTOWN... BUTLER... YELLOW BLUFF... PINE HILL... PINE APPLE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jun 5, 5:14 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 514 PM CDT WED JUN 5 2013 MSZ067-052245- WAYNE MS- 514 PM CDT WED JUN 5 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI THROUGH 545 PM CDT... AT 514 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTH OF RICHTON...OR 10 MILES WEST OF CLARA...AND WAS MOVING NORTHWEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL WESTERN WAYNE COUNTY SOUTHWEST OF STRENGTHFORD THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Special weather statement, Jun 5, 6:46 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 646 PM CDT WED JUN 5 2013 ALZ051-MSZ067-060045- CHOCTAW AL-WAYNE MS- 646 PM CDT WED JUN 5 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...AND CHOCTAW COUNTY IN SOUTHWEST ALABAMA... THROUGH 745 PM CDT... AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF BUTLER TO 15 MILES NORTHEAST OF QUITMAN TO QUITMAN...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... TOXEY... PENNINGTON... NEEDHAM... LISMAN... GILBERTOWN... BUTLER... THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
Special weather statement, Jun 5, 7:35 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 735 PM CDT WED JUN 5 2013 MSZ075-060115- PERRY MS- 735 PM CDT WED JUN 5 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 815 PM CDT... AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 13 MILES SOUTHWEST OF RICHTON...OR NEAR NEW AUGUSTA...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... NEW AUGUSTA... BEAUMONT... THIS STORM WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. &&
Special weather statement, Jun 5, 7:41 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 741 PM CDT WED JUN 5 2013 ALZ051-052-MSZ067-060130- CHOCTAW AL-WASHINGTON AL-WAYNE MS- 741 PM CDT WED JUN 5 2013 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHWESTERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 830 PM CDT... AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO... OR 6 MILES NORTH OF CLARA...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... BUCKATUNNA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. HEAVY RAINS MAY QUICKLY CAUSE PONDING OF WATER ON AREA ROADWAYS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:09 PM CDT | Areal Flood Advisory | MOB | Perry | 111 min |
| Jun 5, 7:51 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 39 min |
| Jun 5, 8:10 PM CDT | Areal Flood Advisory | MOB | Wayne | 3 hr |
| Jun 5, 8:23 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 52 min |
| Jun 5, 8:30 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 30 min |
| Jun 5, 8:39 PM CDT | Flash Flood Warning | MOB | Wayne | 3 hr |
| Jun 5, 8:56 PM CDT | Flash Flood Warning | MOB | Perry | 3 hr |
| Jun 5, 10:24 PM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 6, 5:25 PM CDT | Special Marine Warning | MOB | 80 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.